# SDR CA020319001

- Difficulty date: March 8, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 358348
- Condition: Damaged
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SOAP SAMPLE SENT TO WINSOAP INDICATED INSPECT ENGINE IMMEDIATELY. INSPECTION OF GEAR BOX INDICATED BEARING ON PG DRIVE GEAR WAS FAILING AND MAKING METAL.
